On the optimality of exclusion in multi-dimensional screening
Suren Basov (),
Mauricio Bugarin and
Ian King ()
Journal of Mathematical Economics, 2014, vol. 54, issue C, 74-83
We extend Armstrong’s (1996) result on exclusion in multi-dimensional screening models providing support for the view that the result holds true in a large class of models. We first relax some of the strong technical assumptions he imposed and provide alternative sufficient conditions for exclusion not relying on any form of convexity. We then proceed to show that exclusion obtains generically. We illustrate the results with examples and applications.
Keywords: Multi-dimensional screening; Exclusion; Regulation of a monopoly; Involuntary unemployment (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:54:y:2014:i:c:p:74-83
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().